# SDR SWAA084029

- Difficulty date: July 21, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N513SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24190
- Aircraft time: 54,456 hours, 53,775 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Flap
- Component part number: 65C30462
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND RT WING INBOARD FORE FLAP DELAMINATED AT OUTBOARD END.  REPAIRED FLAP PER SRM.
